logo AFST
The Berkovits Complex and Semi-free Extensions of Koszul Algebras
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 363-384.

En étendant des idées de W.Siegel sur la quantisation des cordes, N. Berkovits [3] a fait quelques remarques qui méritent d’être étudiées et développées. En fait, des rapports intéressants sur ce travail sont déjà parus dans la littérature mathématique [8, 15], liés aussi à une contruction due à L. Avramov. Dans cet article, on tend des ponts entre ces trois approches, en utilisant la construction d’un complexe approprié au calcul de certains groupes d’homologie.

In his extension [3] of W. Siegel’s ideas on string quantization, N. Berkovits made several observations which deserve further study and development. Indeed, interesting accounts of this work have already appeared in the mathematical literature [8, 15] and in a different guise due to L. Avramov. In this paper we bridge between these three approaches, by providing a complex that is useful in the calculation of some homologies.

Publié le : 2016-07-11
DOI : https://doi.org/10.5802/afst.1497
@article{AFST_2016_6_25_2-3_363_0,
     author = {Imma G\'alvez and Vassily Gorbounov and Zain Shaikh and Andrew Tonks},
     title = {The Berkovits Complex and Semi-free Extensions of Koszul Algebras},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {2-3},
     year = {2016},
     pages = {363-384},
     doi = {10.5802/afst.1497},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2016_6_25_2-3_363_0/}
}
Imma Gálvez; Vassily Gorbounov; Zain Shaikh; Andrew Tonks. The Berkovits Complex and Semi-free Extensions of Koszul Algebras. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 363-384. doi : 10.5802/afst.1497. https://afst.centre-mersenne.org/item/AFST_2016_6_25_2-3_363_0/

[1] Avramov (L.L.).— Free Lie subalgebras of the cohomology of local rings Trans. Amer. Math. Soc. 270, no. 2, p. 589-608 (1982).

[2] Avramov (L.L.).— Infinite free resolutions. Six lectures on commutative algebra Progr. Math., 166, p. 1-118, Birkhäuser, Basel (1998).

[3] Berkovits (N.).— Cohomology in the pure spinor formalism for the superstring, J. High Energy Phys. 9 (2000).

[4] Bourbaki (N.).— Lie Groups and Lie Algebras, Chapters 1-3, Springer (1991).

[5] Chevalley (C.); Eilenberg (S.).— Cohomology Theory of Lie Groups and Lie Algebras Trans. Amer. Math. Soc. 63 p. 85-124 (1948).

[6] Eisenbud (D.).— Commutative Algebra with a View Toward Algebraic Geometry, Grad. Text. in Math. Springer-Verlag, 1995. xvi+785 pp.

[7] Gauss (C.).— Disquisitiones generales de congruentis, Analysis residuorum. Caput octavum, Collected Works, Vol. 2, Georg Olms Verlag, Hildersheim, New York, p. 212-242 (1973).

[8] Gorodentsev (A.); Khoroshkin (A.); Rudakov (A.).— On syzygies of highest weight orbits, Amer. Math. Soc. Transl. 221 (2007).

[9] Gross (B. H.); Wallach (N. R.).— On the Hilbert polynomials and Hilbert series of homogeneous projective varieties, In: Arithmetic geometry and automorphic forms, Adv. Lect. Math. 19 p. 253-263 (2011).

[10] Hess (K.).— Rational homotopy theory: a brief introduction. Interactions between homotopy theory and algebra, 175–202, Contemp. Math., 436, Amer. Math. Soc., Providence, RI ( 2007).

[11] Herscovich (E.); Solotar (A.).— Representations of Yang-Mills algebras, Annals of Mathematics 173, p. 1043-1080 (2011).

[12] Kadeishvili (T.).— The algebraic structure in the homology of an A()-algebra (Russian), Soobshch. Akad. Nauk Gruzin. SSR 108 p. 249-252 (1982).

[13] Kang (S.-J.).— Graded Lie Superalgebras and the Superdimension Formula, Journal of Algebra 204, p. 597-655 (1998).

[14] MacLane (S.).— Homology, Reprint of the 1975 edition, Springer-Verlag, Berlin, 1995. x+422 pp.

[15] Movshev (M.); Schwarz (A.).— Algebraic structure of Yang-Mills theory, in The Unity of Mathematics: In Honor of the Ninetieth Birthday of I.M. Gelfand (Progress in Mathematics 244) Birkhäuser p. 473-523 (2006).

[16] Polishchuk (A.); Positselski (L.).— Quadratic algebras, University Lecture Series, 37. AMS, (2005). xii+159 pp.

[17] Quillen (D.).— Rational homotopy theory, Ann. of Math. (2) 90 p. 205-295 (1969).

[18] Sullivan (D.).— Infinitesimal computations in topology, Publications Mathématiques de l’IHÉS, 47 p. 269-331 (1977).